# SDR HAIHEEA9438

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Assy
- Part number: 204001376003
- Condition: Defective
- Location: Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSY DEFECTIVE,  COULD NOT ROTATE ARM.
